Company logo
Get Listed

Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Best Gastroenterologyy Hospitals in Faridabad

57Doctors
425Beds
2Ambulances
Learn More

Share

Share this hospital with others via...

Asian Institute Of Medical Sciences's logo

Consult Asian Institute Of Medical Sciences

WhatsApp Logo WhatsApp
Fortis Hospital Faridabad

Fortis Hospital Faridabad

New Industrial Town, Faridabad

23Doctors
210Beds
2Ambulances
Learn More

Share

Share this hospital with others via...

Fortis Hospital Faridabad's logo

Consult Fortis Hospital Faridabad

WhatsApp Logo WhatsApp
Doctor
Ibs Hospital

Ibs Hospital

Sector 11, Faridabad

20Doctors
20Beds
1Ambulance
Learn More

Share

Share this hospital with others via...

Ibs Hospital's logo

Consult Ibs Hospital

WhatsApp Logo WhatsApp
Sarvodaya Hospital

Sarvodaya Hospital

Sector-8, Faridabad

19Doctors
450Beds
Learn More

Share

Share this hospital with others via...

Sarvodaya Hospital's logo

Consult Sarvodaya Hospital

WhatsApp Logo WhatsApp
Qrg Health City

Qrg Health City

Sector-16, Faridabad

8Doctors
450Beds
2Ambulances
Learn More

Share

Share this hospital with others via...

Qrg Health City's logo

Consult Qrg Health City

WhatsApp Logo WhatsApp
Doctor
Metro Hospital

Metro Hospital

Sector-16A, Faridabad

5Doctors
400Beds
10Ambulances
Learn More

Share

Share this hospital with others via...

Metro Hospital's logo

Consult Metro Hospital

WhatsApp Logo WhatsApp
Ghai Hospital

Ghai Hospital

Sector 9, Faridabad

3Doctors
40Beds
2Ambulances
Learn More

Share

Share this hospital with others via...

Ghai Hospital's logo

Consult Ghai Hospital

WhatsApp Logo WhatsApp
1Doctor
Learn More

Share

Share this hospital with others via...

Bakson's Homoeopathic Centre For Allergy's logo

Consult Bakson's Homoeopathic Centre For Allergy

WhatsApp Logo WhatsApp

Questions & Answers on "Gastroenterologyy" (505)

I’ve had constipation for six months and I have been using dulcolax every week to help, however this week when I used my dose, I felt nauseous and didn’t feel my normal budge in stool. I suspect I have impacted stool or some sort of blockage. I tried 2 enemas however after using them (lying on my left, inserting it for 5 minutes and staying still) it didn’t work. My main question is If I’m having impacted stool should I take miralax powder , dulcolax pills, or suppositaries, or a third enema Or book a colonic treatment? thank you

Male | 17

If you feel sick after taking Dulcolax you may need to try a different method. When stool is impacted it means that the poo has become stuck and will not come out very easily. Use Miralax powder which can help to soften it. You can mix it with a drink and take it according to the instructions on the packet. Make sure you also drink lots of water. If there is no change when using Miralax then you should speak to a healthcare professional for further advice.

Answered on 7th June '24

Dr. Samrat Jankar

Dr. Samrat Jankar

I am suffering from fast heartbeat and with abdomen doscomfort and am unabke to gain weight

Female | 23

It seems like you may have hyperthyroidism. This occurs when your thyroid is too active which results in rapid heartbeats and discomfort in the abdomen. Additionally, it can be difficult for you to gain weight. Treatment may involve taking medications or undergoing other therapies that can help regulate the levels of your thyroid hormones. Therefore, you need to see a doctor so that they can diagnose and treat it properly.

Answered on 7th June '24

Dr. Samrat Jankar

Dr. Samrat Jankar

's burning me from the inside out. What can I take? I tried baking soda but I use 2tbs instead of half a teaspoon and have been having extreme burning and pain in my body and rectum for a year it's getting worse. I eat a strict diet and I work etc so in general after I eat it or when I wake up it's on fire supplements I take charcoal tablets because I have constipation so I feel like because my bowls are t emptying the toxins are causing inflammation to flare up. I take a leaky gut powder, creatine, anxiety medication the generic version of Lexapro 10 mg a mood stabilizer 150 mg, and propanol as needed. Recently my doctor put me on omeprazole. I take mushrooms turmeric

Female | 29

It seems you may have severe acid reflux if your doctor gave you a prescription for omeprazole. Your symptoms can get worse if you take too much baking soda. The burning feeling means there could be too much acid in your stomach and esophagus. Always take all drugs and supplements according to the instructions on the label. Also, remember to write down what you eat and how it makes you feel then raise any questions with your doctor.

Answered on 7th June '24

Dr. Samrat Jankar

Dr. Samrat Jankar

I have stomach pain and visit doctor and take medicine but I can't feel better

Female | 23

Different things such as indigestion, gastritis, or infections can cause stomach pains. When you go back to your doctor this time you let the doctor know that what they gave you last time did not work. The doctor might need to run more tests so they can find out what’s happening and give you something that’ll make you feel better.

Answered on 6th June '24

Dr. Samrat Jankar

Dr. Samrat Jankar

Get Free Treatment Assistance!

Fill out this form and our health expert will get back to you.